RETRACTED ARTICLE: Optimal decay rates for the abstract viscoelastic equation

References

  1. 1.

    Mustafa, M.I.: J. Evol. Equ. (2019). [https://doi.org/10.1007/s00028-019-00488-7]

  2. 2.

    Mustafa, M.I.: Optimal decay rates for the viscoelastic wave equation. Mathematical Methods in the Applied Sciences. 2018 Jan 15;41(1):192–204.

  3. 3.

    Mustafa, M.I.: General decay result for nonlinear viscoelastic equations. Journal of Mathematical Analysis and Applications. 2018 Jan 1;457(1):134–52.

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Muhammad I. Mustafa.

Additional information

The Editors-in-Chief have retracted this article [1] because it has been previously published [2, 3]. This article is therefore redundant. The author, Muhammad I. Mustafa, agrees to this retraction.

[1] Mustafa, M.I.: J. Evol. Equ. (2019). [https://doi.org/10.1007/s00028-019-00488-7]

[2] Mustafa, M.I.: Optimal decay rates for the viscoelastic wave equation. Mathematical Methods in the Applied Sciences. 2018 Jan 15;41(1):192–204.

[3] Mustafa, M.I.: General decay result for nonlinear viscoelastic equations. Journal of Mathematical Analysis and Applications. 2018 Jan 1;457(1):134–52.

Electronic supplementary material

Below is the link to the electronic supplementary material.

Former article version (PDF 321 KB)

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mustafa, M.I. RETRACTED ARTICLE: Optimal decay rates for the abstract viscoelastic equation. J. Evol. Equ. 19, 1223 (2019). https://doi.org/10.1007/s00028-019-00488-7

Download citation